# SDR EY2R9601656

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Propeller: Rotol R333482F12
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660709201
- Condition: Defective
- Location: Prop Assy
- Part time: 21,844 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY HUB DEFECTIVE
